# SDR DALA1126639871

- Difficulty date: April 16, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 19 I/B EDGE FWD FASTENER HOLE HAS NO EDGE LEFT.  FABRICATED NEW FLOOR PANEL SKIN AND HAT CHANNELS IAW ERA 4890838-14 FROM .040" 7075-T6, AND P/N S2912282.  INSTALLED HAT CHANNELS TO SKIN AND STENCILED IAW ERA 4890838-14 TAGGED REPAIR IAW PS 900-5-1 NR 4.
